Abilify makes me so tired I can't even function. So what other mediciness that work with lamotrigine can I take instead?
Does Abilify make anyone else tired?
Question posted by JustinJrsmommy on 18 July 2018
Last updated on 22 July 2018
Both ability and lamictal made/ make me so tired. I’m not sure why but most medication makes me tired. I have to take everything at night because it makes me sleepy and zombie like. I am in a haze the whole day.
Hi, mommy! This happens very rarely as Abilify is generally very stimulating for many people... who complain of insomnia, restlessness and nervousness in the first few weeks of treatment. It's possible that this effect will pass if you've just started therapy, but you should consult with your prescribing physician as most other antipsychotics are considered more sedating.
Best regards and good luck with this!
Abilify + Lamotrigine also makes me tired - in fact, my psychiatrist recommends that I take it before bed for this very reason. I think a great med is Latuda. I believe it is considered weight-neutral, but I was one of the people that gained weight on it, so I couldn't stay on it, but it was an incredible medication for me, both emotionally and for my overall well-being.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.